Complete lack of appetite?
Take This Life  

Go Back   Take This Life > Treatment and Resources > Treatment > Prescription Medication

Complete lack of appetite?

This is a discussion on Complete lack of appetite? within the Prescription Medication forums, part of the Treatment category; I've been put back onto Sertraline by my doc and I've completely lost my appetite again. First time round I ...

join us
Reply
 
LinkBack Thread Tools
Old 07-09-09, 06:20 AM   #1
 
Join Date: Jul 2009
Posts: 1,118
My Mood:
Question Complete lack of appetite?

I've been put back onto Sertraline by my doc and I've completely lost my appetite again. First time round I thought I was just being ditzy. I came off them and my appetite came back full force.
Back on Sertraline for a week now and the appetite has completely gone. I have to REMIND myself to eat, even though I'm not hungry.
All I had to eat yesterday was a cheese sandwich, and that was only because I realised it 4pm and I hadn't eaten all day.

Does anyone else get this as a side effect of their meds? I've not found it listed as a side effect for Sertraline, so I'm not sure if it's just my body being strange...
Reapy is offline   Reply With Quote
Old 07-09-09, 06:30 AM   #2
TTL Silver Member
 
totallyamazed's Avatar
 
Join Date: Nov 2008
Location: Southern Indiana
Posts: 9,499
My Mood:
Default

I don't know anything about sertraline...I've had other meds do that to me tho, it might get better as you become used to the meds...if not you might want to ask your Dr. about it...keep reminding yourself to eat and maybe take a vitamin supplement while your struggleing!

Hope it gets better!

((((((((((((Appetite Hugs)))))))))))))
__________________
Keep on, Keepin On Peace Out
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
totallyamazed is offline   Reply With Quote
Old 07-09-09, 06:35 AM   #3
 
Join Date: Jul 2009
Posts: 1,118
My Mood:
Default

I've just set reminders on my phone at certain points of the day to remind me to eat something.

Glad to know that other meds have done that to you, too, helps to let my know it's not just my body being silly.
Reapy is offline   Reply With Quote
Old 07-09-09, 06:49 AM   #4
TTL Silver Member
 
totallyamazed's Avatar
 
Join Date: Nov 2008
Location: Southern Indiana
Posts: 9,499
My Mood:
Default

Meds can be brutal!! I've had all kinds of wierd reactions to some of them...I take paxil and when I first started it made me yawn non stop all day long, took a couple of weeks for it to stop!...

Nope, it's not just you! ;)
__________________
Keep on, Keepin On Peace Out
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
totallyamazed is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 10:16 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.
Shoutbox provided by vBShout v6.2.1 (Lite) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.
 

Content Relevant URLs by vBSEO 3.3.2